# SDR SIMA20190207007

- Difficulty date: February 7, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,158 hours, 31,991 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Excess Play
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON HAS PLAY AT THE ACTUATOR ATTACHMENT. THE SHIMMY DAMPER FITTING HAS TOOL MARKS. REPLACED RT AILERON WITH SERVICEABLE PART FROM STORES. FITTING P/N 145-6982-610
